Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 04:28:52 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639368
  • Total Topics: 48534
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 127
Total: 129

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: really strange side effect  (Read 1110 times)

0 Members and 1 Guest are viewing this topic.

Offline rolf1

  • Member
  • Posts: 17
really strange side effect
« on: December 23, 2007, 09:50:47 AM »
tja, how to discribe this one... scince i take my meds i get during the day - mostly - without reason a hard-on and basically the whole night during sleep. so, i know about the phaenomen the men get a hard-on in the night, but mostly 30-50 minutes in the early morning hours during sleep. has something to do with a special kind of sleeping phase... but during the whole night??? i know some of you might say what a lucky guy - but the whole night - nearly every night??
ok, the one or another night it was helpful...  :)
anyone outhere with similar experience?

Offline pozniceguy

  • Member
  • Posts: 1,177
  • Niceguy Dallas
Re: really strange side effect
« Reply #1 on: December 23, 2007, 12:09:43 PM »
wow what a side effect... the Cialis and other "hard-on " pills warn about one for more than four hours as a very serious problem.....what meds are you taking?...you may want to have a good  DR / compounding Pharmacy be sure you haven't some how created a "super Viagra or Cialis"   
In general the usual meds have the opposite effect.....meanwhile enjoy when you can
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline vokz

  • Member
  • Posts: 391
  • efavirenz junkie
Re: really strange side effect
« Reply #2 on: December 24, 2007, 02:22:11 AM »
During the first few months of treatment, that is a pretty standard side effect of taking efavirenz (Sustiva / Stocrin) before going to bed .. except that, for some strange reason, not many of us complain about that one ;)

« Last Edit: December 24, 2007, 04:25:44 AM by vokz »

Offline SASA39

  • Member
  • Posts: 690
Re: really strange side effect
« Reply #3 on: December 26, 2007, 04:18:56 PM »
One of the reasons could be that a HIV drugs erase a level of testosteron which has been depleted by a virus.Google on that.
                                                       Al
Oct.     `06.  CD4=58  ?    %       VL not perform. ?!?
25.Dec.`06.         203       14        VL= 0
29.May.`07.    broken device        VL=1363
20.June`07     broken device        VL=0
25.Dec `07  CD4=582                  VL=70
14.May `08  CD4=448
29.July `08                                  VL=0
26.Nov `08  CD4=674                    VL=179
16.Mar `09  CD4=554                    VL=0
19.Jan`10 CD4=715               
03.Mar`10                                    VL=0
24.Aug`10 CD4=524                     VL=0
04.Dec`10 CD4=626                     VL=0
15.Sep`11                                   VL=93
17.Nov`11                                   VL=0
05/26 .Jul`12 CD4=713                 VL=0
28.Nov`12 CD4=916                     VL=0
09.May`13                                 VL=0

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.